Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Moves and invariants for knotted handlebodies

Atsushi Ishii

Algebraic & Geometric Topology 8 (2008) 1403–1418
Bibliography
1 J S Carter, D Jelsovsky, S Kamada, L Langford, M Saito, Quandle cohomology and state-sum invariants of knotted curves and surfaces, Trans. Amer. Math. Soc. 355 (2003) 3947 MR1990571
2 J S Carter, S Kamada, M Saito, Geometric interpretations of quandle homology, J. Knot Theory Ramifications 10 (2001) 345 MR1825963
3 R Fenn, C Rourke, Racks and links in codimension two, J. Knot Theory Ramifications 1 (1992) 343 MR1194995
4 Y Ishii, A Yasuhara, Color invariant for spatial graphs, J. Knot Theory Ramifications 6 (1997) 319 MR1457191
5 D Joyce, A classifying invariant of knots, the knot quandle, J. Pure Appl. Algebra 23 (1982) 37 MR638121
6 S Kamada, Knot invariants derived from quandles and racks, from: "Invariants of knots and $3$–manifolds (Kyoto, 2001)", Geom. Topol. Monogr. 4, Geom. Topol. Publ. (2002) 103 MR2002606
7 L H Kauffman, Invariants of graphs in three-space, Trans. Amer. Math. Soc. 311 (1989) 697 MR946218
8 A Kawauchi, A survey of knot theory, Birkhäuser Verlag (1996) MR1417494
9 S Kinoshita, Alexander polynomials as isotopy invariants. I, Osaka Math. J. 10 (1958) 263 MR0102819
10 S Kinoshita, Alexander polynomials as isotopy invariants. II, Osaka Math. J 11 (1959) 91 MR0110101
11 F Luo, On Heegaard diagrams, Math. Res. Lett. 4 (1997) 365 MR1453066
12 S V Matveev, Distributive groupoids in knot theory, Mat. Sb. $($N.S.$)$ 119(161) (1982) 78, 160 MR672410
13 J McAtee, D S Silver, S G Williams, Coloring spatial graphs, J. Knot Theory Ramifications 10 (2001) 109 MR1822144
14 T Mituhisa, Abstraction of symmetric transformations, Tôhoku Math. J. 49 (1943) 145 MR0021002
15 E E Moise, Affine structures in $3$–manifolds. V. The triangulation theorem and Hauptvermutung, Ann. of Math. $(2)$ 56 (1952) 96 MR0048805
16 S. Satoh, Quandle cocycle invariants of knotted graphs, preprint
17 S Suzuki, On linear graphs in $3$–sphere, Osaka J. Math. 7 (1970) 375 MR0279799
18 S Suzuki, Alexander ideals of graphs in the $3$–sphere, Tokyo J. Math. 7 (1984) 233 MR752125
19 F Waldhausen, Heegaard-Zerlegungen der $3$–Sphäre, Topology 7 (1968) 195 MR0227992
20 D N Yetter, Category theoretic representations of knotted graphs in $\mathbf{S}^3$, Adv. Math. 77 (1989) 137 MR1020582